Alert archive / Mississippi / Wind Advisories in 2006
Wind Advisory 10, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Nov 30, 2006, 2:15 PM CST for 4 states. It took effect at Nov 30, 2006, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2006, 2:15 PM CST (20:15 UTC)
- In effect from
- Nov 30, 2006, 6:00 PM CST
- Expired
- Dec 1, 2006, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Memphis, TN
All 56 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 302015 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 215 PM CST THU NOV 30 2006 ...WINDY CONDITIONS EXPECTED ACROSS THE MIDSOUTH TONIGHT... .A SURFACE LOW PRESSURE SYSTEM WILL STRENGTHEN AND MOVE NORTHEAST ACROSS THE MIDSOUTH TONIGHT. THIS LOW WILL PUSH AN ARCTIC COLD FRONT THROUGH THE REGION...WITH WINDS INCREASING THROUGHOUT THE NIGHT. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-010415- /O.NEW.KMEG.WI.Y.0010.061201T0000Z-061201T1200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 215 PM CST THU NOV 30 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. A DEEPENING LOW PRESSURE SYSTEM MOVING ACROSS THE MIDSOUTH TONIGHT WILL INCREASE THE WINDS OVER THE REGION. SUSTAINED WINDS WILL INCREASE TO NEAR 25 MPH BY LATE THIS EVENING WITH GUSTS OF 35 TO 40 MPH POSSIBLE. THESE STRONG WINDS WILL PERSIST INTO EARLY FRIDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JFB
4 follow-up statements
000 WWUS74 KMEG 010340 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 940 PM CST THU NOV 30 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011145- /O.CON.KMEG.WI.Y.0010.000000T0000Z-061201T1200Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE(AR)-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE- PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE(MS)- ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE- OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD- CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE- HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN...UNION CITY... MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN... HUNTINGDON...COVINGTON...JACKSON...LEXINGTON...BARTLETT... GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE... BOLIVAR...SAVANNAH 940 PM CST THU NOV 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. A STRONG COLD FRONT MOVING ACROSS THE MIDSOUTH OVERNIGHT WILL PRODUCE STRONG WINDS OVER THE REGION. SUSTAINED WINDS WILL INCREASE TO NEAR 25 MPH WITH GUSTS OF 35 TO 40 MPH POSSIBLE. THESE STRONG WINDS WILL PERSIST INTO EARLY FRIDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMEG 010918 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 318 AM CST FRI DEC 1 2006 ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-TNZ001>004- 019>021-048>055-088>092-011500- /O.EXT.KMEG.WI.Y.0010.000000T0000Z-061201T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY- HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT- MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN...DRESDEN... PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON... JACKSON...LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 318 AM CST FRI DEC 1 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. A STRONG SURFACE LOW PRESSURE AREA OVER THE OHIO VALLEY WILL CONTINUE TO PRODUCE WESTERLY WINDS AROUND 25 MPH WITH GUSTS UP TO 40 MPH THIS MORNING. THE WINDS WILL SLOWLY DIMINISH LATER THIS MORNING AS THE SURFACE LOW MOVES AWAY FROM THE MID SOUTH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ARZ049-058-MSZ001>017-020>024-011200- /O.CON.KMEG.WI.Y.0010.000000T0000Z-061201T1200Z/ LEE(AR)-PHILLIPS-DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN- TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE- UNION-PONTOTOC-LEE(MS)-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN- CHICKASAW-MONROE- INCLUDING THE CITIES OF...HELENA...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN 318 AM CST FRI DEC 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A STRONG SURFACE LOW PRESSURE AREA OVER THE OHIO VALLEY WILL CONTINUE TO PRODUCE WESTERLY WINDS AROUND 25 MPH WITH GUSTS UP TO 40 MPH EARLY THIS MORNING. THE WINDS WILL SLOWLY DIMINISH THIS MORNING AS THE SURFACE LOW MOVES AWAY FROM THE MID SOUTH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SJM
000 WWUS74 KMEG 011214 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 614 AM CST FRI DEC 1 2006 ARZ049-058-MSZ001>017-020>024-011315- /O.EXP.KMEG.WI.Y.0010.000000T0000Z-061201T1200Z/ LEE(AR)-PHILLIPS-DESOTO-MARSHALL-BENTON(MS)-TIPPAH-ALCORN- TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE- UNION-PONTOTOC-LEE(MS)-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN- CHICKASAW-MONROE- INCLUDING THE CITIES OF...HELENA...SOUTHAVEN...OLIVE BRANCH... CORINTH...IUKA...TUNICA...BOONEVILLE...CLARKSDALE...BATESVILLE... OXFORD...NEW ALBANY...TUPELO...AMORY...ABERDEEN 614 AM CST FRI DEC 1 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-TNZ001>004- 019>021-048>055-088>092-011500- /O.CON.KMEG.WI.Y.0010.000000T0000Z-061201T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY- HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT- MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN...DRESDEN... PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON... JACKSON...LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 614 AM CST FRI DEC 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A STRONG SURFACE LOW PRESSURE AREA OVER THE OHIO VALLEY WILL CONTINUE TO PRODUCE WESTERLY WINDS AROUND 25 MPH WITH GUSTS UP TO 40 MPH THIS MORNING. THE WINDS WILL SLOWLY DIMINISH LATER THIS MORNING AS THE SURFACE LOW MOVES AWAY FROM THE MID SOUTH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KMEG 011501 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 901 AM CST FRI DEC 1 2006 ARZ008-009-017-018-026>028-035-036-048-MOZ113-115-TNZ001>004- 019>021-048>055-088>092-011615- /O.EXP.KMEG.WI.Y.0010.000000T0000Z-061201T1500Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY- HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT- MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY- HARDIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... KENNETT...CARUTHERSVILLE...UNION CITY...MARTIN...DRESDEN... PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON... JACKSON...LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 901 AM CST FRI DEC 1 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 30, 10:45 AM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Nov 30, 10:45 AM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1045 AM CST THU NOV 30 2006 .UPDATE... IT IS A TALE OF TWO DIFFERENT WORLDS IN THE MEMPHIS CWA THIS MORNING AS THE ARCTIC COLD FRONT CONTINUES TO MOVE SOUTHEAST. AS OF 16Z THE FRONT IS LOCATED FROM JUST EAST OF CARUTHERSVILLE TO JUST NORTH OF FORREST CITY. ONCE THE FRONT GOES THROUGH A LOCATION THERE IS 15 TO 20 DEGREE DROP IN TEMPERATURES IN ONLY 15 TO 30 MINUTES IN TIME. THE 16Z OBS SHOW A 17 DEGREE DIFFERENCE BETWEEN BLYTHEVILLE AND DYERSBURG. WARM AIR ADVECTION PRECIP CONTINUES ACROSS A GOOD DEAL OF THE CWA...WITH THE EXCEPTION OF THE FAR EASTERN AREAS. THE SHORT TERM FORECAST IS VERY INTERESTING. A SFC LOW IS BEGINNING TO DEEPEN ACROSS SW ARKANSAS IN RESPONSE TO THE POWERFUL SHORTWAVE OVER NORTH TX. THIS LOW WILL MOVE NE INTO THE MIDSOUTH BY LATE AFTERNOON/EARLY EVENING WHILE DEEPENING FURTHER. AS THE SFC LOW TRAVERSES THE AREA...IT WILL PUT A TEMPORARY HALT ON THE SOUTHWARD MOVING OF THE FRONT. WHERE EXACTLY THE FRONT IS AT THE POINT IS A BIT TRICKY SINCE THE COLD AIR IS MOVING IN A LITTLE QUICKER THAN THE MODELS ADVERTISE. THE FRONT SHOULD STALL SOMEWHERE AROUND A PARIS TO MEMPHIS TO MARIANNA LINE AS THE LOW MOVES ALONG THE BOUNDARY. SPC SLIGHT RISK STILL LOOKS GOOD CONSIDERING THE POTENT NATURE OF THE FRONT...THE DEEPENING LOW...AND THE STRONG WIND FIELDS. THE ONE INHIBITING FACTOR CONTINUES TO BE MEAGER INSTABILITY. STILL FEEL THAT A LINE OF LOW TOPPED CONVECTION WILL DEVELOP ALONG THE FRONT AS THE LOW MOVES THROUGH. THESE STORMS WOULD BE CAPABLE OF PRODUCING ISOLATED DAMAGING WINDS. MINI-SUPERCELLS CAPABLE OF PRODUCING A WEAK TORNADO CANNOT BE RULED OUT EITHER GIVEN THE TRACK OF THE LOW. STRONG WINDS WILL ALSO OCCUR BEHIND THE FRONT AND A WIND ADVISORY MAY BE NEEDED TONIGHT...MORE ON THAT THIS AFTERNOON. THOUGHTS HAVE NOT CHANGED FROM PREVIOUS FORECAST REGARDING WINTER WEATHER. WITH THE LOW TRACKING OVER THE AREA...THE ARRIVAL OF COLD AIR WILL BE DELAYED. A BRIEF CHANGEOVER AT THE END OF THE EVENT IS STILL POSSIBLE WITH A CHANCE OF MINOR ACCUMULATIONS IN FAR NE ARKANSAS. WE WILL CONTINUE TO MONITOR THE SITUATION. UPDATES TO THE ZONES AND GRIDS HAVE BEEN SENT...MAINLY TO REFLECT SHORT TERM TEMP TRENDS WITH THE FRONT. && .PREV DISCUSSION... (ISSUED 304 AM CST THU NOV 30 2006) DISCUSSION... FORECAST SEEMS TO BE COMING MORE INTO FOCUS BUT THERE IS STILL SOME UNCERTAINTY REGARDING WINTER PRECIPITATION. COLD FRONT CURRENTLY EXTENDS FROM SOUTHERN LOWER MICHIGAN THROUGH SOUTHEAST MISSOURI INTO SOUTH CENTRAL TEXAS. MOSTLY SHOWERS AND VERY FEW THUNDERSTORMS CAN BE FOUND AHEAD OF THE FRONT EARLY THIS MORNING. SPC DOES HAVE MOST OF THE AREA IN A SLIGHT RISK FOR TODAY AND TONIGHT. WHILE A SEVERE THUNDERSTORM IS NOT COMPLETELY OUT OF THE QUESTION MOST AREAS WONT SEE ONE. WILL KEEP MENTION OF POSSIBLE SEVERE WEATHER IN THE HWO BUT LEAVE IT OUT OF THE ZONES. AS FAR AS WINTER PRECIPITATION GOES...MODELS INDICATE THAT ANY SNOW...SLEET OR FREEZING RAIN THAT FALLS WILL BE VERY LIGHT WITH NO SIGNIFICANT ACCUMULATION. WITH THAT IN MIND...WILL CANCEL WINTER STORM WATCH. WILL ISSUE AN SPS HIGHLIGHTING THAT SOME WINTER PRECIPITATION IS POSSIBLE WITH LITTLE ACCUMULATION EXPECTED. AS COLD FRONT MOVES OUT OF THE AREA LATE TONIGHT...PRECIPITATION SHOULD END BEFORE 12Z FRIDAY SO HAVE DRY FORECAST FOR FRIDAY. MUCH COLDER AIR WILL BE IN PLACE OVER THE FORECAST AREA BEHIND THE FRONT AND REMAIN IN PLACE OVER THE REGION THROUGH THE MIDDLE OF NEXT WEEK. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && JFB
Hazardous weather outlook, Nov 30, 3:48 AM CST, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 348 AM CST THU NOV 30 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-011200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 348 AM CST THU NOV 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN ARCTIC COLD FRONT WILL MOVE THROUGH THE MID-SOUTH TODAY AND TONIGHT CAUSING A VARIETY OF INCLEMENT WEATHER. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH TODAY AND TONIGHT. THE BEST TIME FOR SEVERE WEATHER WILL BE FROM THIS AFTERNOON INTO EARLY THIS EVENING. WHILE THE ENTIRE MID-SOUTH IS IN A SLIGHT RISK AREA...THE MOST FAVORABLE AREA APPEARS TO BE ACROSS NORTH MISSISSIPPI AT THIS TIME. DAMAGING WINDS AND LARGE HAIL WILL BE THE GREATEST THREATS...HOWEVER AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS COLDER AIR MOVES INTO THE REGION BEHIND THE FRONT... PRECIPITATION WILL CHANGE TO A MIX OF SNOW...SLEET OR FREEZING RAIN. SNOW AND SLEET ACCUMULATION OF UP TO 1 INCH IS POSSIBLE WEST OF A LINE FROM UNION CITY TENNESSEE TO WYNNE ARKANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Nov 30, 9:50 AM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 950 AM CST THU NOV 30 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-302200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 950 AM CST THU NOV 30 2006 ...SOME WINTER PRECIPITATION IS EXPECTED OVER THE MID-SOUTH TONIGHT... AN ARCTIC COLD FRONT IS EXPECTED TO SWEEP THROUGH THE MID-SOUTH TODAY AND TONIGHT. PRECIPITATION IS EXPECTED TO CONTINUE BEHIND THE FRONT. VERY COLD AIR WILL POUR IN BEHIND THE FRONT SO THE PRECIPITATION IS EXPECTED TO CHANCE OVER INTO A WINTRY MIX DURING THE EVENING HOURS. WHILE A CHANGE OVER TO A WINTRY MIX IS EXPECTED...THE AMOUNT OF WINTER PRECIPITATION APPEARS TO BE LESS THAN PREVIOUSLY EXPECTED. THERE MAY BE AN ACCUMULATION OF UP TO 1 INCH OF SNOW AND SLEET ACROSS PORTIONS OF RANDOLPH...CLAY... LAWRENCE AND GREENE COUNTIES IN NORTHEAST ARKANSAS WITH LESSER ACCUMULATIONS POSSIBLE WEST OF A LINE FROM UNION CITY TENNESSEE TO WYNNE ARKANSAS. THERE IS STILL SOME UNCERTAINTY AS TO THE TYPE AND AMOUNT OF WINTER PRECIPITATION EXPECTED THIS EVENING. PERSONS IN THE MID-SOUTH SHOULD CONTINUE TO MONITOR WEATHER CONDITIONS AND EXERCISE CAUTION WHEN TRAVELING IN AREAS WHERE WINTER PRECIPITATION MAY BE OCCURRING.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 2:10 PM CST | Winter Weather Advisory | MEG | Lawrence, Randolph | 16 hr |
Nearby
Wind Advisories in Mississippi, 2006Wind Advisories in Tennessee, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.